should I be having pains in my upper chest, tingling in my hands and feet, and feeling so hyer? Also about 6 hours after taking it I get very down and feel very sad and often start crying for no reason that I am aware of. Should this be happening?
Short direct answer: NO.
Your prescribing physician &/or the pharmacy should have told you the critical side effects that require talking with the physician. To be clear - I am saying nothing but talk to the doc - soon; like today. I am not saying to stop taking the Rx. You are playing with fire. Take care of you. If you have questions for me, feel free to respond to this message.
All of the symptoms you describe are on the list of serious side effects for buspirone. Please look at all of the side effects listed on the DC site in Drugs A-Z above. For these symptoms, I suggest that you contact your doctor. He might want to lower your dose or change the Rx to something else.
The most common side effects of Buspirone include- Headaches, nervousness, and dizziness. Rare side effects (occurring in less than 1 percent of people) may include chest congestion, high or low blood pressure, and acne. Certain reactions to Buspirone are more serious and should be reported to a healthcare provider, such as mood changes, hallucinations, and involuntary body or facial movements.
Serious Side Effects of Buspirone, while occurring infrequently, are potentially serious and should be reported immediately to your healthcare provider. These include but are not limited to: Personality changes or mood changes, Involuntary body or facial movements, Suicidal thinking, Hallucinations, and Seizures. Signs of an allergic reaction to Buspirone include- unexplained rash, hives, itching, and unexplained swelling.
Unfortunately, there is no way for your healthcare provider to know beforehand if you will have problems with a medicine that you have never tried.
Therefore, make sure to let your healthcare provider know if you develop any side effects while taking the drug or if something "just does not seem right."
While it may not be a side effects of Buspirone, your healthcare provider will be able to diagnose and treat the problems you are experiencing.
Good luck and I hope you feel better soon!
Hey there Hon,
Everyone is right about contacting your doctor immediately! If you cannot reach him tonite, I suggest calling your pharmacist and tell them what you are going thru. They may have an immedate solution to your situation. Please do not wait. If it worsens, go immediately to the ER. Keep me posted on what happens. I really do care about you! Take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm concerned over taking cymbalta along with 8 other meds..i'm on 60 mg. daily, of cymbalta, and on
Posted 8 Dec 2010 • 1 answer
Posted 11 Apr 2013 • 18 answers
Posted 10 Jul 2013 • 1 answer
Posted 19 Feb 2015 • 2 answers
Posted 6 Apr 2015 • 2 answers